Huggies Forum

The Huggies Forum is closed for new replies and topics, you can still read older topics.

Anti depressants Lock Rss

Just wondering how many others are taking these and which ones. I started taking Lovan a year ago and weaned myself off after 7mths thinking I did'nt need them any-more but I think I do. Recently I have started feeling anxious, worried about everything etc. Lovan made me feel calm and not stressed.
i was on tablets before i had my second son but stopped taking them during the pregnancy and thankfully havent had to start taking them again.

my suggestion is start back on them, if they make u feel calm and less stressed thats great.

Hi i have been on zoloft since my son was 8 mths old and he is know 21 mths. Although i stopped for 6 mths of this and feel pregnant, iv been back on them now for a few mths im currently 27 weeks pregnant. I believe ill be on them for a few years to come yet. I have a cousellor i talk to often and i suggest you do the same. Im only on 50 mls but i have found myself up at 150mls. It's a hard hard depression to kick but i think once you know what works for you.

I have to do alot of things with my hands for anxity etc. Jsut things like that truly halp.

Goodluck but honestly depression is not something you should take lightly it cabn be somthing that sneaks up on you.

xxxx Sarah
I started back on them last week but developed a bowel infection and the dr said stop taking them and start back up once infection has gone. Well the infection has gone and I am finding it hard to pop that first pill again. I don't like the side effects, that anxious feeling you get and my legs like to move when I am in bed. I trying to cope without taking them. My stomach feels anxious now not sure if its from the lovan thats still in my system cause that is a side effect or if it is because of the way I am really feeling.
They are really not nice to come off. I had days where i was so crap. It takes a good mth to get them out of your system. Make sure you are under superversion. I knew i needed to go back on them as i was feeling paninc attacks and amxiety again amoung other things.

With me the side effects are mild on them, ill rather feel the slight morning sickness etc, then go though what i have. Although each person is different and jsut make sure you talk to some one professional about it all too. smile

Dont be upset either if you cant cope without them it's hard to accept but i think the person i am on them is a better person at the moment but i know in time i will be able to cope without them.

Good luck hun, and i think just give it a little time a see how you are feeling, talk to some one though.
xxxx
Thanks for the reply, I still have'nt started back on them, I think today will be the day. At the start of the month I took a total of 4 1/2 tablets before I got the bowel infection. Its been nearly a month and I still feel horrible, My legs just want to move in bed cannot sleep, feel really anxious and things are getting me down. Do you know if these are signs of anxiety because at the start of the month I thought it was the side effects of the 4 lovan I had taken. Do you think if my body accepted it well the first time it should the second time round. I have started sleeping in the spare room too and everything is just falling apart. My skin is getting me down probably more than what it should. Find I am getting facial flushing now and again and I don't know why...
I weaned my self off Esipram after my DD was 12 months, but I felt too anxious so with doctors help went back on. At first I was on full dose but now I am done to one per week and it works great. i can tell when a week is up, I get anxious, snappy and irritable, tearful etc. If a tablet a week is what I need to be 'myself' as I used to know myself, well, I'll take them forever!
Posted by: KS75AA
I weaned my self off Esipram after my DD was 12 months, but I felt too anxious so with doctors help went back on. At first I was on full dose but now I am done to one per week and it works great. i can tell when a week is up, I get anxious, snappy and irritable, tearful etc. If a tablet a week is what I need to be 'myself' as I used to know myself, well, I'll take them forever!


I agree and hope to be there one day too. Im still on 50mls a day im 34 weeks pregnant with a 22 mth old boy. I think i will try my hardest once everything has settle with new baby to get down to one a week.
xoxox
Sign in to follow this topic